MathSciNet Relay Station
MathSciNet bibliographic data
MR2010742 (2004j:19004) 19K35 (20D25)
Chabert, Jérôme; Echterhoff, Siegfried; Nest, Ryszard The Connes-Kasparov conjecture for almost connected groups and for linear $p$-adic groups. Publ. Math. Inst. Hautes Études Sci. No. 97 (2003), 239–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement